MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO?; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION ROTAPRO?; catheter, coronary, atherectomy
Model Number H749394671500
Medical Device Problem Codes Entrapment of Device (1212); Material Separation (1562); Intermittent Loss of Power (4016)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the burr became stuck, detached and was retained in the artery.The 80-90% stenosed target lesion was located in the mildly tortuous and severely calcified ostial circumflex and left main coronary artery.A 1.50mm rotapro and a rotawire were selected for use.During the procedure, it was noted that the burr stalled, became stuck in the lesion and detached.The burr could not be removed from the distal wire.Attempts to retrieve the detached burr via snare were not successful.Th burr was stented in place and the procedure was completed.There were no further patient complications, and the patient was stable after the procedure.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.

Brand Name
ROTAPRO?
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50670668
Report Number2124215-2026-47804
Device Sequence Number9227986
Product Code MCX
UDI-Device Identifier08714729999577
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749394671500
Device Catalogue NumberH749394671500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown